# SDR FDEA201111024731

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 57,064 hours, 17,786 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57111277
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5710-150047 REAR SPAR LOWER FLANGE AT FR 47.  EXISTING CRACK   REPAIR AT HOLE G LT SIDE COMPLIED WITH EA 6-5710-150047 REAR SPAR LOWER FLANGE AT FR 47.
